# SDR SCNA98122

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 2530 · Buffet/Galleys
- Part: Wall
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, THE CENTER WALL BETWEEN THE P LIFT AND C LIFT WAS FOUND TO BE DELAMINATED.  REMOVED AND REPLACED THE DAMAGED SECTION OF HONEYCOMB.  FABRICATED AND INSTALLED A DOUBLER IAW MDC-10 SRM 517100.
